# SDR ASAA2017082621719

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 5,971 hours, 1,973 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896001002
- Condition: Frayed
- Location: Overheat Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MW0325 BONDING WIRE FRAYED AT UPPER LUG.  ACFT GROUNDED. REMOVED & REPLACED BONDING WIRE HARNESS. OPS TESTED GOOD.  GROUND VERIFICATION SUCCESSFUL IAW AMM 26-11-02/401. NR 2 ENGINE OVERHEAT SWITCH RESTORED TO NORMAL.
